Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering with diabetes, level increases after lunch, have general and sexual weakness, on medicines. Opinion?

dear doc. i am suffering from diabeties type 2 since last 2 years,which is inherritant disease in fasting sugar level remain under controll,but sugar level increased after lunch only and reached upto 205.I am taking sitgliptin 50/mitformin HCL 500 mg once a day and mitformin 850 after dinner.there is also general and sexual age is 39 and weight is appx 60 KG.kindly exert your expert opinion.My last HBA1C was 6.9.Theanks.Qazafi Khan from pakistan. YYYY@YYYY
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
hi qazafi khan,

Thanks for your query,

your post prandial blood sugar is little bit in the higher range... not to panic for that.. your sexual weakness and body weakness may be due to your diabetes..

you need to increase the dose of your metformin .. take metformin 500mg even after your post lunch.. after 15days you check your blood sugar and see whether its under control or not...

eat some healthy diet for your weakness...once your blood sugar comes normal , you will be alright..

post me for further queries,

best regards for good health,

thank you,

Answered: Mon, 29 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor